# SDR SWAA2014051628070

- Difficulty date: April 18, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 35,021 hours, 23,879 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: MS15001
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG STRUT DOOR LANDING ROD FITTING LOOSE.  R & R FITTING IAW SRM & AMM.
